Volume 12, Number 2
Preview Issue Next Issue

Purchase

Geng Sun

J. Comp. Math., 12 (1994), pp. 101-112.

Preview Purchase PDF 6 77 Article preview

Purchase

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 113-117

Preview Purchase PDF 0 62 Article preview

Purchase

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 118-122

Preview Purchase PDF 0 63 Article preview

Purchase

Ying-guang Shi

J. Comp. Math., 12 (1994), pp. 123-131

Preview Purchase PDF 1 50 Article preview

Purchase

Jin-sheng Gu and Xian-cheng Hu

J. Comp. Math., 12 (1994), pp. 132-137

Preview Purchase PDF 0 62 Article preview

Purchase

Fa-lai Chen

J. Comp. Math., 12 (1994), pp. 138-146

Preview Purchase PDF 0 52 Article preview

Purchase

Hou-de Han

J. Comp. Math., 12 (1994), pp. 147-162

Purchase PDF 6 84 Article preview

Purchase

Zheng-jun Zhang, Zi-qiang Yang and Chun-ming Zhang

J. Comp. Math., 12 (1994), pp. 163-172

Preview Purchase PDF 0 68 Article preview

Purchase

Ben-yu Guo

J. Comp. Math., 12 (1994), pp. 173-184

Preview Purchase PDF 0 63 Article preview

Purchase

Jin-xi Zhao

J. Comp. Math., 12 (1994), pp. 185-194

Preview Purchase PDF 0 60 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80